American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T71) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] Alessandro Conflitti and Igor E. Shparlinski. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004) 1005-1011. MR 2031421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. Campillo and J. I. Farrán. Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes. Math. Comp. 71 (2002) 1759-1780. MR 1933054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Maria Isabel González Vasco and Igor E. Shparlinski. Security of the most significant bits of the Shamir message passing scheme. Math. Comp. 71 (2002) 333-342. MR 1863004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] José Felipe Voloch and Judy L. Walker. Euclidean weights of codes from elliptic curves over rings. Trans. Amer. Math. Soc. 352 (2000) 5063-5076. MR 1778505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Igor E. Shparlinski. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001) 801-808. MR 1813147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Oliver Schirokauer. Using number fields to compute logarithms in finite fields. Math. Comp. 69 (2000) 1267-1283. MR 1653978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Iwan M. Duursma. Weight distributions of geometric Goppa codes. Trans. Amer. Math. Soc. 351 (1999) 3609-3639. MR 1473438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hans-Georg Rück. On the discrete logarithm in the divisor class group of curves. Math. Comp. 68 (1999) 805-806. MR 1622281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. Lercier and F. Morain. Computing isogenies between elliptic curves over $F_{p^n}$ using Couveignes's algorithm. Math. Comp. 69 (2000) 351-370. MR 1642770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Igor A. Semaev. An algorithm for evaluation of discrete logarithms in some nonprime finite fields. Math. Comp. 67 (1998) 1679-1689. MR 1474656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] René Schoof. Families of curves and weight distributions of codes . Bull. Amer. Math. Soc. 32 (1995) 171-183. MR 1302786.
Abstract, references, and article information   
View Article: PDF

[50] Miodrag Živković. Table of primitive binary polynomials. II . Math. Comp. 63 (1994) 301-306. MR 1240662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Miodrag Živković. A table of primitive binary polynomials . Math. Comp. 62 (1994) 385-386. MR 1201073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Leonard M. Adleman and Jonathan DeMarrais. A subexponential algorithm for discrete logarithms over all finite fields . Math. Comp. 61 (1993) 1-15. MR 1225541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato. Counting points on elliptic curves over $\bold F\sb {2\sp m}$ . Math. Comp. 60 (1993) 407-420. MR 1153167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Daniel M. Gordon. Perfect multiple error-correcting arithmetic codes . Math. Comp. 49 (1987) 621-633. MR 906195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Neal Koblitz. Elliptic curve cryptosystems . Math. Comp. 48 (1987) 203-209. MR 866109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robert Segal and Robert L. Ward. Weight distributions of some irreducible cyclic codes . Math. Comp. 46 (1986) 341-354. MR 815855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 56 of 56 found      Go to page: 1 2